Kernel operators with variable intervals of integration in Lebesgue spaces and applications

Vladimir D Stepanov, Elena P Ushakova

Research output: Contribution to journalArticlepeer-review


New criteria of Lp -Lq boundedness of Hardy-Steklov type operator with both
increasing on (0, 8) boundary functions a(x) and b(x) are obtained for 1 < p q < 8 and 0 < q < p < 8, p > 1. This result is applied for two-weighted Lp -Lq characterization of the corresponding geometric Steklov operator and other related problems.
Original languageEnglish
Pages (from-to)449–510
Number of pages62
JournalMathematical Inequalities Applications
Issue number3
Publication statusPublished - 1 Jul 2010


  • Integral operators, Lebesgue spaces, weights, boundedness

Cite this